Article (Scientific journals)
Quantum speed limits on operator flows and correlation functions
Carabba, Nicoletta; Hörnedal, Niklas; Del Campo Echevarria, Adolfo
2022In Quantum, 6, p. 884
Peer Reviewed verified by ORBi
 

Files


Full Text
q-2022-12-22-884.pdf
Publisher postprint (831 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Physics
Author, co-author :
Carabba, Nicoletta ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Physics and Materials Science (DPHYMS)
Hörnedal, Niklas ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Physics and Materials Science (DPHYMS)
Del Campo Echevarria, Adolfo  ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Physics and Materials Science (DPHYMS) ; Donostia International Physics Center
External co-authors :
yes
Language :
English
Title :
Quantum speed limits on operator flows and correlation functions
Publication date :
22 December 2022
Journal title :
Quantum
ISSN :
2521-327X
Publisher :
Verein zur Förderung des Open Access Publizierens in den Quantenwissenschaften, Austria
Volume :
6
Pages :
884
Peer reviewed :
Peer Reviewed verified by ORBi
Focus Area :
Physics and Materials Science
Available on ORBilu :
since 11 February 2023

Statistics


Number of views
60 (1 by Unilu)
Number of downloads
121 (0 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
7
WoS citations
 
7

Bibliography


Similar publications



Contact ORBilu